MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS; WALGREENS SARS AG HOME 2T,US

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS; WALGREENS SARS AG HOME 2T,US
Catalog Number 20460
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the dhr found that the lot met all release criteria.A review of complaint history did not identify any adverse trends for the reported issue for this lot.Unable to determine root cause.Source of complaint: phone.
 
Event or Problem Description
Reported one false positive sars result.The consumer communicated the result was confirmed by another rapid antigen assay.Consumer was mildly symptomatic.

Common Device Name
WALGREENS SARS AG HOME 2T,US
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer (Section G)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
MDR Report Key20183885
Report Number0002024674-2024-00450
Device Sequence Number21013191
Product Code QKP
UDI-Device Identifier00311917122045
UDI-Public311917122045
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EUA210269/S4
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number20460
Device Lot Number000255
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown